MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG KOPFPLATTE DOPPELGELENK H V; TABLE, OPERATING-ROOM, ELECTRICAL

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG KOPFPLATTE DOPPELGELENK H V; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1850955
Medical Device Problem Codes Unintended Movement (3026); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Within a first investigation based on provided pictures a defect gas spring was noticed.The device will be investigated to determine the root cause.Results will be provided within a follow-up report.
 
Event or Problem Description
The customer reported that during a surgical procedure the head of the patient dropped unexpected due to a defect head section of the operating table.No injury was reported in relation to this event.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
During device investigation it was identified that a gas spring, which is responsible for adjustment and holding the position of the head section, was broken.Because of this break the reported dropping of the head section was possible.The root cause for the break of the plunger rod of the gas spring was caused by an excessive force which cannot occur during the intended use of the device.This force must have occurred by a massive overload or mishandling of the head section.A solely device malfunction could not be confirmed as a result of the investigation.A use error is most likely root cause for the event.The defect gas spring was exchanged by the customer.Based on the investigation results, risk assessment and the event evaluation no further actions are necessary.
 
Event or Problem Description

Brand Name
KOPFPLATTE DOPPELGELENK H V
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld 07318
GM  07318
MDR Report Key12201894
Report Number3007143268-2021-00011
Device Sequence Number19163431
Product Code GDC
UDI-Device Identifier00887761991354
UDI-Public887761991354
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1850955
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1